# SDR HALA0000206

- Difficulty date: June 29, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- Engine: Pwa JT8D17
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

HNL - FLT 357 - FUEL SMELL NOTICED ON TAXI IN HNL.  REPLACED ALL SEALS ON RIGHT ENGINE AND P/D VALVE.  ENGINE RUN, NO LEAKS.  OPS OK.  REMOVED AND REPLACED H20 SEPARATOR COALESCER BAGS.  OPS CHECK OK.  LEAK CHECK GOOD.  (M)
